American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Stamatis Koumandos and Martin Lamprecht. Complete monotonicity and related properties of some special functions. Math. Comp. 82 (2013) 1097-1120.
Abstract, references, and article information
View Article: PDF

[2] Slavko Simic. Best possible global bounds for Jensen functional. Proc. Amer. Math. Soc. 138 (2010) 2457-2462. MR 2607875.
Abstract, references, and article information
View Article: PDF

[3] Stamatis Koumandos. Remarks on a paper by Chao-Ping Chen and Feng Qi. Proc. Amer. Math. Soc. 134 (2006) 1365-1367. MR 2199181.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Peng Gao. A note on Hardy-type inequalities. Proc. Amer. Math. Soc. 133 (2005) 1977-1984. MR 2137863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Chao-Ping Chen and Feng Qi. The best bounds in Wallis' inequality. Proc. Amer. Math. Soc. 133 (2005) 397-401. MR 2093060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ha Huy Bang. Functions with bounded spectrum . Trans. Amer. Math. Soc. 347 (1995) 1067-1080. MR 1283539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Seng-Kee Chua. On weighted Sobolev interpolation inequalities . Proc. Amer. Math. Soc. 121 (1994) 441-449. MR 1221721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ritva Hurri-Syrjänen. An improved Poincar\'e inequality . Proc. Amer. Math. Soc. 120 (1994) 213-222. MR 1169032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Horst Alzer. Refinements of Ky Fan's inequality . Proc. Amer. Math. Soc. 117 (1993) 159-165. MR 1116251.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Horst Alzer. Some gamma function inequalities . Math. Comp. 60 (1993) 337-346. MR 1149288.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Martin Schechter. Weighted norm estimates for Sobolev spaces . Trans. Amer. Math. Soc. 304 (1987) 669-687. MR 911089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] M. M. Chawla and S. Gopalsamy. An estimate for the variance of a bounded measurable random variable . Proc. Amer. Math. Soc. 99 (1987) 199-200. MR 866453.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Joaquin Bustoz and Mourad E. H. Ismail. On gamma function inequalities . Math. Comp. 47 (1986) 659-667. MR 856710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Bernhard Kawohl. On starshaped rearrangement and applications . Trans. Amer. Math. Soc. 296 (1986) 377-386. MR 837818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] J. Ernest Wilkins. A modulus of continuity for a class of quasismooth functions . Proc. Amer. Math. Soc. 93 (1985) 459-465. MR 774003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Burnett Meyer. Some inequalities for elementary mean values . Math. Comp. 42 (1984) 193-194. MR 725994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Saburou Saitoh. A fundamental inequality in the convolution of $L\sb{2}$ functions on the half line . Proc. Amer. Math. Soc. 91 (1984) 285-286. MR 740187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] M. A. Leckband. An integral inequality with applications . Trans. Amer. Math. Soc. 283 (1984) 157-168. MR 735413.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] J. Ernest Wilkins and Theodore R. Hatcher. The maximum of a quasismooth function . Math. Comp. 41 (1983) 573-589. MR 717704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] D. Kershaw. Some extensions of W. Gautschi's inequalities for the gamma function . Math. Comp. 41 (1983) 607-611. MR 717706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Emad El-Neweihi and Frank Proschan. Unified treatment of some inequalities among ratios of means . Proc. Amer. Math. Soc. 81 (1981) 388-390. MR 597647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1